MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY
Model Number TV-AB2380-E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Failure of Implant (1924); Stenosis (2263)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned approximately 4 years post index procedure with a type ia endoleak.The physician elected to re-intervene by placing a non-endologix cuff at the level of the sealing rings, successfully resolving the endoleak.It was also noted during the re-intervention that there was narrowing of the aortic neck at the level of the sealing rings.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the proximal loss of seal was found to be anatomy related due to the calcium observed in the neck during pre implant imaging.Procedure related harms and the final patient disposition could not be ascertained due to the lack of medical information surrounding the event, however, there have been no additional reports of patient sequelae.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.(b)(4).

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7331142
Report Number3008011247-2018-00032
Device Sequence Number1476725
Product Code MIH
UDI-Device IdentifierM701TVAB2380E1
UDI-Public+M701TVAB2380E1/$$3170822FS06201433$
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2017
Device Model NumberTV-AB2380-E
Device Catalogue NumberTV-AB2380-E
Device Lot NumberFS062014-33
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME ILIAC LIMB: TV-IL1412140-E; OVATION PRIME ILIAC LIMB: TV-IL1414140-E
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR